• Sleep all the time?

    Asked by Vjp2012 on Wednesday, May 8, 2013

    Sleep all the time?

    Was hospitalized 10 days ago for neutropenia, still on 875 mg. of Augmentin twice a day for infection, had chemo 5 days ago and neulasta shot 6 days ago. Anyone had the same experience to be super tired all the time and sleeping all the time? I am not depressed.

    5 Answers from the Community

    5 answers
    • ticklingcancer's Avatar

      I soen most of my time sleeping. Like you, I also received neulasta as well as neupogen for my low white blood cells. Fatigue is a big issue when your red blood cells are destroyed. This may be contributing to you sleeping so much.

      over 3 years ago
    • GregP_WN's Avatar

      Radiation gave me the droopsies at about 3 everyday, I had to go home and take a nap.

      over 3 years ago
    • KimmieJo's Avatar

      I have huge fatigue after chemo - my oncologist keeps a very close eye on my magnesium levels - among other things low magnesium can cause chronic fatigue. I take suplements which do help some. Granted, there are days when I still nap. Maybe it's something to mention to your doctor - it's a simple blood test to check your levels.

      over 3 years ago
    • Carol-Charlie's Avatar
      Carol-Charlie (Best Answer!)

      SLEEPING is the most mentioned symptom of chemo. (That and the cool hairdos). I asked my oncologist and he explained it to me quite simply. Your body is being given healthy doses of "cancer poison" It's deadly to cancer.... You're body is in a battle... good cells and chemo trying to kill the bad guys.... Your body is tired fighting this hard. If you can... sleep when you're tired.. I was lucky enough to be able to sleep... for several weeks I think I woke to eat and watch the news.... But I'm here 7 years later.. Cancer Free....A battle well worth fighting! Tickling Cancer explains it more technically. But since I'm not a kid like him, I still take naps almost every day ...

      over 3 years ago
    • christinematth's Avatar

      I am soo happy you mentioned this, because I am currently in the middle of my third cycle, getting neulasta, and am EXHAUSTED! I sometimes don't even have the energy to answer my texts. I started getting neulasta after the second cycle, so I am still unsure whether the effects of the chemo are just hitting me harder or it's the actual shot. Everyone warned me of the bone pain, which has been minimal thanks to Claritin, but it makes sense that all this rebuilding of cells will wear you out. It is definitely something to get used to, being before a very active person and now content to just lay and stare out the window for hours. Good luck with you and I hope the shot picks up your counts. It as helped me out a lot, despite these complaints.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more fallopian tube cancer questions.  Also, don't forget to check out our Fallopian Tube Cancer page.